Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone problems, suicidal again, help? (Toby?)

Posted by Racer on September 22, 1998, at 13:27:36

Hi, me again. I wonder if anyone out there, preferabley a doctor, could offer some advice?

My appetite, while still not good, is better. (And damn it, how could I gain weight when I didn't eat for days? It's not fair.) To start with, I was getting the pre-migraine "aura" with no headache, now I'm having excrutiating headaches daily. I'm also not sleeping. I can't get to sleep, and then can't stay asleep all night. I'm miserable. I'm also starting to feel as though I may as well be dead, which isn't necessarily a good thing. (Maybe it is having some effect on the depression? At least I think that maybe it's bad that I want to kill myself?)

If you remember my first post, you may remember that I really don't trust my doctor, but don't have any alternatives. Can anyone out there throw out a few suggestions of drugs for me to look into and then discuss with my doctor? I'll tell you a few specifics that may or may not help.

I've been on nortriptyline and Paxil in the past. Both were effective against the depression, but the nortriptyline required L-tryptophan to work, had bad effects on my sleeping, and also put 70# on me. Weight gain like that would be devastating right now, since I'd have to join a Naturists camp, since I wouldn't have any clothes.

The Paxil was effective, but it made me too sleepy to get through an entire day without a nap, which is not great if you are trying to work. It also put weight on me, about 50# (better than the nortriptyline, but not by much), and destroyed my sex life.

Most drugs list hypotension as a possible side effect, my blood pressure is low to start with, and lowering it further leads to fainting, falling, and problems with proprioception. Weight gain is a problem not only from a practical standpoint, but also because I'm a former anorexic, and any weight gain still can make me frantic. Sleep is a problem for me anyway, but there must be something that can hit the line between not able to sleep and not able to stay awake. I really want to have orgasms, that might be too much to ask, but I really want them. The frustration of Paxil, where I could get aroused, but couldn't DO anything about it, was worse than I can say. (I also know that I'm not nearly as responsive today, 4 years after stopping the medicine, as I was before I started it.)

Thanks for any suggestions of directions for me to explore.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:668